Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Templar Wasting - Newfill - Templar Alternatives
Dec 12, 2003

My question relates to the Oct.27 post to Nelson Vergel. What would be the best solution for wasting in the temple area, other than NewFill? I have had multiple NewFill injections in my cheeks with excellant results. My last treatment was over 6 months ago and & have witnessed only very slight deterioration. We initially were injecting my temples in tenadem with the cheeks, but about halfway thru the program I noted absolutely no response in the temple area and instructed my doctor to use the remaining treatments for cheeks only. What would you think about temple implants? The temples are a stable,non-moving area with more than adequate surrounding bone to attach a gortex implant. God knows, one would never have to worry about fading, migrating, etc.! Also, the procedure seems relatively cheap - I was quoted 1000. On the down side, I was advised that there were telling outlines; you could actually see the outline of the implants thru the skin. In lieu of implants, what would be the best alternative injectable for temples? Bio-Alcamid? Artefill? Silskin? Let me have your thoughts, please! ps: I also switched from Zerit to Ziagen about a year ago - can detect no temple re-growth (my facial atrophy was diagnosed as moderate/severe. Fred

Response from Dr. Moyle

This is not really my subject....we have used a lot of Newfill but I agree it is not great for the temples. I believe Bioalcimed would be an option but have not seen anyone who has had temples treated with it. I would suggest being guided by your plastic surgeon...it may be worthwhile getting a couple of opinions for such an important decision I hope this helps Graeme Moyle


Previous
A comment for your reply !!! please reply
Next
wasting but hiv negative

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement